Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 750185, 14 pages
http://dx.doi.org/10.1155/2013/750185
Research Article

Global Analysis of a Blood Flow Model with Artificial Boundaries

School of Mathematical Sciences, North-West University, Mafikeng 2735, South Africa

Received 3 June 2013; Accepted 4 August 2013

Academic Editors: S. He and K. Karamanos

Copyright © 2013 S. C. Oukouomi Noutchie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Formaggia and C. Vergara, “Prescription of general defective boundary conditions in fluid-dynamics,” Milan Journal of Mathematics, vol. 80, no. 2, pp. 333–350, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. G. Heywood, R. Rannacher, and S. Turek, “Artificial boundaries and flux and pressure conditions for the incompressible Navier-Stokes equations,” International Journal for Numerical Methods in Fluids, vol. 22, no. 5, pp. 325–352, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. A. Urzhumov and D. R. Smith, “Fluid flow control with transformation media,” Physical Review Letters, vol. 107, no. 7, Article ID 074501, 2011. View at Google Scholar
  4. A. Quarteroni and A. Veneziani, “Analysis of a geometrical multiscale model based on the coupling of ODEs and PDEs for blood flow simulations,” Multiscale Modeling & Simulation. A SIAM Interdisciplinary Journal, vol. 1, no. 2, pp. 173–195, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. G. Heywood, “The Navier-Stokes equations: on the existence, regularity and decay of solutions,” Indiana University Mathematics Journal, vol. 29, no. 5, pp. 639–681, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2002. View at Zentralblatt MATH · View at MathSciNet
  7. H. Fujita, “On the existence and regularity of the steady-state solutions of the Navier-Stokes equations,” Journal of the Faculty of Science. University of Tokyo. Section IA. Mathematics, vol. 9, pp. 59–102, 1961. View at Google Scholar · View at MathSciNet
  8. C. Guillopé and J.-C. Saut, “Existence results for the flow of viscoelastic fluids with a differential constitutive law,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 15, no. 9, pp. 849–869, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet